Response to letters regarding article, "Unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine"

Ghebremariam, Y. T., LePendu, P., Lee, J. C., Erlanson, D. A., Slaviero, A., Shah, N. H., Leiper, J. M. and Cooke, J. P. (2014) Response to letters regarding article, "Unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine". Circulation, 129(13), e428-e428. (doi:10.1161/CIRCULATIONAHA.114.009343) (PMID:24687654) (PMCID:PMC4105215)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles (Letter)
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Leiper, Professor James
Authors: Ghebremariam, Y. T., LePendu, P., Lee, J. C., Erlanson, D. A., Slaviero, A., Shah, N. H., Leiper, J. M., and Cooke, J. P.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:Circulation
Publisher:American Heart Association
ISSN:0009-7322
ISSN (Online):1524-4539
Published Online:31 March 2014

University Staff: Request a correction | Enlighten Editors: Update this record